Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Heartburn, dizziness, bleeding, cramps days after taking abortion pills. Still pregnant?

Hi doctor well I took the abortion pill on the 11 and then insert 4 pills on the 12 I started to bleed on the first one and past some clots and after second as well but I still get heartburns and feel so dizzy I don t know If the dizziness is from the pills but I kno when I had my first child I had heart burn n now I get them but why I still have them ? Can I still be pregnant and I m still bleeding is this normal and some bad cramps too
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Thank for asking to HCM
If your pregnancy test is positive Ultrasonography test, and you wan to abort the pregnancy then the best way is surgical intervention, (Dilatation and evacuation, or curator ) otherwise taking pill is highly dangerous, you are taking risk please take care, better to see the gynaecologist, have nice day,
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor